# SDR V0XD20180612001

- Difficulty date: May 24, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014002801
- Part serial: 10069
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP BOTTOM SURFACE HAS MULTIPLE DENTS. REPAIRED RT I/B FLAP BOTTOM SURFACE IAW REO 670-57-52-160 REV A, DATED 2016-10-21.
